# SDR JJBA20250324031

- Difficulty date: March 12, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 ON WING STUB SPAR 2 LH AFT ANGLE FOUND CRACKED BTW FR 46-47. CF3 ON WING STUB SPAR 2 LH AFT ANGLE BTW FR 46-47 REMOVED AND REPLACED
